Alert archive / Nebraska / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Aug 16, 2015, 2:28 AM MDT for 8 counties in Nebraska. It took effect at Aug 16, 2015, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2015, 2:28 AM MDT (08:28 UTC)
- In effect from
- Aug 16, 2015, 12:00 PM MDT
- Expired
- Aug 16, 2015, 8:49 PM MDT
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Chase County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2275 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
462 WGUS63 KLBF 160828 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 AM CDT SUN AUG 16 2015 ...CONDITIONS ARE FAVORABLE FOR HEAVY RAINFALL AND FLOODING... .A COLD FRONT WILL BECOME STATIONARY ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON AND BE THE FOCUS FOR HEAVY THUNDERSTORMS. THE THREAT OF HEAVY RAINFALL SHOULD DECREASE LATE THIS EVENING AS THE FRONT MOVES SOUTH AND EAST OF THE REGION. NEZ038-058-059-069>071-162230- /O.NEW.KLBF.FF.A.0002.150816T1800Z-150817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...GRANT...NORTH PLATTE... CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS... EUSTIS...MAYWOOD 328 AM CDT SUN AUG 16 2015 /228 AM MDT SUN AUG 16 2015/ ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING IN CENTRAL ... NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER... HAYES...LINCOLN AND PERKINS. * FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON THROUGH MONDAY MORNING * HEAVY SLOW MOVING THUNDERSTORMS WILL FORM ON A STATIONARY FRONT. * 2 TO 3 INCHES OF RAINFALL IS EXPECTED IN 1 TO 3 HOURS THIS AFTERNOON AND TONIGHT WHICH WILL PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
805 WGUS63 KLBF 160845 AAA FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 AM CDT SUN AUG 16 2015 ...CONDITIONS ARE FAVORABLE FOR HEAVY RAINFALL AND FLOODING... .A COLD FRONT WILL BECOME STATIONARY ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON AND BE THE FOCUS FOR HEAVY THUNDERSTORMS. THE THREAT OF HEAVY RAINFALL SHOULD DECREASE LATE THIS EVENING AS THE FRONT MOVES SOUTH AND EAST OF THE REGION. NEZ028-029-162245- /O.EXA.KLBF.FF.A.0002.150816T1800Z-150817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARFIELD-WHEELER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...ERICSON 345 AM CDT SUN AUG 16 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING GARFIELD AND ...WHEELER. * FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING * HEAVY SLOW MOVING THUNDERSTORMS WILL FORM ON A STATIONARY FRONT. * 2 TO 3 INCHES OF RAINFALL IS EXPECTED IN 1 TO 3 HOURS THIS AFTERNOON AND TONIGHT WHICH WILL PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NEZ038-058-059-069>071-162245- /O.CON.KLBF.FF.A.0002.150816T1800Z-150817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...GRANT...NORTH PLATTE... CHAMPION...ENDERS...IMPERIAL...WAUNETA...HAYES CENTER...CURTIS... EUSTIS...MAYWOOD 345 AM CDT SUN AUG 16 2015 /245 AM MDT SUN AUG 16 2015/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING IN CENTRAL ...NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...LINCOLN AND PERKINS. * FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON THROUGH MONDAY MORNING * HEAVY SLOW MOVING THUNDERSTORMS WILL FORM ON A STATIONARY FRONT. * 2 TO 3 INCHES OF RAINFALL IS EXPECTED IN 1 TO 3 HOURS THIS AFTERNOON AND TONIGHT WHICH WILL PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
720 WGUS63 KLBF 162041 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT SUN AUG 16 2015 ...HEAVY RAINFALL POSSIBLE FROM SOUTHWEST INTO CENTRAL NEBRASKA... .A STATIONARY COLD FRONT FROM SOUTHWEST INTO CENTRAL NEBRASKA WILL BE THE PRIMARY FOCUS FOR THUNDERSTORMS CAPABLE OF HEAVY RAINFALL LATE THIS AFTERNOON AND EVENING. THE MAIN AREA OF CONCERN IS GENERALLY ALONG AND EAST OF AN IMPERIAL TO BURWELL LINE. THE THREAT OF HEAVY RAINFALL SHOULD DECREASE TONIGHT AS THE FRONT MOVES SOUTH AND EAST OF THE REGION. NEZ028-029-038-058-059-069>071-171045- /O.CON.KLBF.FF.A.0002.000000T0000Z-150817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARFIELD-WHEELER-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...ERICSON... BROKEN BOW...GRANT...NORTH PLATTE...CHAMPION...ENDERS... IMPERIAL...WAUNETA...HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 341 PM CDT SUN AUG 16 2015 /241 PM MDT SUN AUG 16 2015/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING IN CENTRAL ... NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...GARFIELD AND WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... LINCOLN AND PERKINS. * THROUGH MONDAY MORNING * LOCALIZED AREAS OF 1 TO 2 INCHES OF RAINFALL IS EXPECTED WHICH MAY PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MARTIN
668 WGUS63 KLBF 170249 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 949 PM CDT SUN AUG 16 2015 ...THE THREAT FOR FLASH FLOODING HAS ENDED FOR TONIGHT... .THE THREAT FOR HEAVY RAIN OVERNIGHT HAS SHIFTED WELL SOUTH OF SOUTHWESTERN AND CENTRAL NEBRASKA. LIGHT RAIN WILL BE POSSIBLE OVERNIGHT AS A SECOND UPPER LEVEL DISTURBANCE LIFTS ACROSS WESTERN NEBRASKA. HOWEVER...AT THIS TIME...RAINFALL RATES WILL BE LIGHT...SO THE THREAT FOR FLASH FLOODING WILL BE LOW. NEZ028-029-038-058-059-069>071-170400- /O.CAN.KLBF.FF.A.0002.000000T0000Z-150817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARFIELD-WHEELER-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...BURWELL...BARTLETT...ERICSON... BROKEN BOW...GRANT...NORTH PLATTE...CHAMPION...ENDERS... IMPERIAL...WAUNETA...HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 949 PM CDT SUN AUG 16 2015 /849 PM MDT SUN AUG 16 2015/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING OVERNIGHT HAS ENDED. $$ CLB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 15, 10:54 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Aug 15, 10:54 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1154 PM CDT SAT AUG 15 2015 .SYNOPSIS... ISSUED AT 341 PM CDT SAT AUG 15 2015 AT 20Z THE UPPER LEVEL PATTERN OVER THE CONUS WAS GRADUALLY DEAMPLIFYING AS A ROBUST PV ANOMALY NEAR THE MONTANA/CANADIAN BORDER WAS ROUNDING THE TOP OF A STRONG RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST CONUS. ANOTHER WEAK PV ANOMALY WAS NOTED ON WATER VAPOR TRACKING THROUGH NORTHWEST COLORADO WHICH HAS AIDED IN THE DEVELOPMENT OF CONVECTION OVER THE FRONT RANGE AND CENTRAL HIGH PLAINS. SURFACE LOW ASSOCIATED WITH THE PV ANOMALY NEAR THE CANADIAN BORDER WAS LOCATED IN FAR SOUTHEAST ALBERTA...WITH A PACIFIC COLD FRONT EXTENDING SOUTHWEST THROUGH THE DAKOTAS INTO MONTANA...AND A LEE SIDE TROUGH DRAPED SOUTHWARD THROUGH THE NEBRASKA PANHANDLE. MOIST SOUTHERLY FLOW AHEAD OF THE SURFACE TROUGH HAS CONTRIBUTED TO A HOT/HUMID DAY OVER THE CWA. TEMPERATURES IN THE 90S AND DEWPOINTS IN THE UPPER 60S/LOW 70S HAS PUSHED INDICIES NEAR TO ABOVE 100 && .UPDATE... ISSUED AT 730 PM CDT SAT AUG 15 2015 WITH HEAT INDICIES DROPPING SOUTH OF 100 DEGREES WITH THE 7 PM CDT OBS...WILL ALLOW THE HEAT ADVISORY TO EXPIRE. AS FOR STORMS...A BROKEN LINE OF STORMS EXTENDED FROM JUST WEST OF VALENTINE TO NORTH OF ANTIOCH. SO FAR...STORMS HAVE BEEN WELL BELOW SEVERE LIMITS WITH MAINLY HEAVY RAIN OCCURRING. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 341 PM CDT SAT AUG 15 2015 HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE SANDHILLS REGION THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS. VERY MOIST SOUTHERLY FLOW AT THE SFC THROUGH 850MB HAS SUSTAINED HIGH DEWPOINT VALUES DESPITE THOROUGH BOUNDARY LAYER MIXING THIS AFTERNOON. THUNDERSTORMS HAVE ALREADY INITIATED ON THE HIGHER TERRAIN WEST OF THE CWA WHERE THE CAP HAS ERODED WITH DAYTIME INSOLATION. THE MOST ORGANIZED ACTIVITY CURRENTLY IN THE VICINITY OF ENHANCED CONVERGENCE ASSOCIATED WITH A WEAK LEE SIDE SFC LOW JUST SOUTHWEST OF KIMBALL. THIS CONVECTION WILL SLOWLY SHIFT EAST INTO THE WESTERN ZONES OF THE CWA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ADDITIONAL ISOLATED TO SCATTERED DEVELOPMENT LIKELY ALONG THE PACIFIC COLD FRONT DRAPED NORTHEAST THROUGH WESTERN NEBRASKA. THIS EVOLUTION HAS BEEN SUPPORTED BY MOST CAM RUNS THROUGH THE DAY. AS FAR AS THE POTENTIAL FOR SEVERE WEATHER...WARM TEMPERATURES ALOFT AND WEAK UPPER LEVEL FLOW WILL BE A LIMITING FACTOR. THE MAIN BELT OF WESTERLIES ALOFT CURRENTLY LAGS WELL BEHIND THE FRONT. HOWEVER...A PLUME OF STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF THE RICH THETA-E AIR HAS CONTRIBUTED TO MLCAPE VALUES PUSHING 2000 J/KG NEAR AND EAST OF THE AFOREMENTIONED FRONT...SO A FEW STRONG TO SEVERE STORMS CAPABLE OF STRONG WIND GUSTS AND HEAVY RAINFALL CANNOT BE RULED OUT THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN DUE TO SLOW STORM MOTIONS. LOW LEVEL JET INTENSIFIES AFTER DARK AND ENHANCES POLEWARD THETA-E TRANSPORT JUST OFF THE SURFACE...WHICH MAY HELP SUSTAIN ELEVATED CONVECTION INTO THE EASTERN HALF OF THE CWA TONIGHT. HOWEVER THE BEST CONVERGENCE ALONG THE NOSE OF THE JET LOOKS LIKE IT WILL BE FOCUSED NORTH OF THE AREA INTO EASTERN SOUTH DAKOTA...SO FORECASTER CONFIDENCE IS SOMEWHAT SHAKY IN REGARDS TO CONVECTION TONIGHT. FRONT BEGINS TO SAG SOUTHEAST THROUGH THE CWA OVERNIGHT AND BECOMES NEARLY STATIONARY OVER SOUTHWEST NEBRASKA AS FLOW ALOFT NEARLY PARALLELS THE FRONTAL BOUNDARY. COOLER CONDITIONS ARE EXPECTED SUNDAY...BOTH FROM WEAK SFC ADVECTION OF COOL/DRY BEHIND THE FRONT AND CLOUD COVER. ANOTHER SHORTWAVE TROUGH MOVES INTO NORTHERN MONTANA EARLY IN THE DAY AND EJECTS EAST. SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND NORTH OF THE FRONT. FLOW ALOFT WILL BE STRONGER THAN TODAY...WHICH MAY HELP SUSTAIN MORE ROBUST UPDRAFTS AND AN INCREASED THREAT FOR SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. PWATS AOA 1.50 INCHES WILL ALSO SUPPORT THE CONTINUED THREAT FOR LOCALLY HEAVY RAINFALL. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 341 PM CDT SAT AUG 15 2015 THE FRONT WILL STALL NEAR THE NEBR/KS BORDER SUNDAY NIGHT. THUNDERSTORMS EXPECTED TO BE FAIRLY WIDESPREAD ACROSS THE SERN FA WHILE SCATTERED ACROSS THE NORTHWEST. DEEP LAYER SHEAR WILL BE SUPPORTIVE OF A FEW SEVERE STORMS DURING THE EVENING. THE UPPER LEVEL FLOW WILL REMAIN FAIRLY ZONAL ON MONDAY AS A FAIRLY STRONG UPPER LEVEL TROUGH DROPS INTO MONTANA AND NRN WY. THE WARM FRONT WILL LIFT BACK INTO SRN NEBR AS SURFACE CYCLOGENESIS OCCURS ACROSS CO AND WY. ANOTHER ROUND OF SEVERE STORMS POSSIBLE ACROSS MOST OF THE FA MONDAY INTO MONDAY EVENING. DEEP LAYER SHEAR INCREASES TO 35 TO 45 KTS WEST OF HWY 83. AREAS OF HEAVY RAINFALL POSSIBLE INTO MONDAY NIGHT AS WELL. AN UPPER LEVEL TROUGH WILL DIG INTO THE CENTRAL PLAINS AND BECOME CLOSED OFF OVER SOUTHERN SOUTH DAKOTA OR POSSIBLY NORTHERN NEBRASKA. MODELS AGREE THAT A FAIRLY STRONG FRONT WILL PUSH SOUTHWARD. H85 TEMPS FALL TO NEAR 8C IN NRN NEBR. MOS GUIDANCE FCST HIGHS ONLY IN THE MID 60S NORTH TO MID 70S FAR SOUTH. TRENDED COOLER WITH TEMPS...A FEW DEGREES ABOVE GUIDANCE. WINDY CONDITIONS ALSO LIKELY. SHOWERS AND A FEW THUNDERSTORMS ALSO LIKELY. IN THE WAKE OF THE TROUGH...UPPER FLOW WILL RETURN TO A FAIRLY ZONAL FLOW. ANOTHER WEAK COLD FRONT FCST TO MOVE INTO NEXT SATURDAY. MODELS DRY WEDNESDAY THROUGH FRIDAY WITH A CHANCE FRIDAY NIGHT INTO SATURDAY. ALSO SHOULD SEE TEMPS REBOUND CLOSER TO NORMAL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1145 PM CDT SAT AUG 15 2015 FOR THE REMAINDER OF TONIGHT...THERE IS A SMALL THREAT FOR THUNDERSTORMS INTO THE OVERNIGHT HOURS AT BOTH THE KLBF AND KVTN TERMINALS. THE THREAT WILL END TEMPORARILY...WITH AN INCREASED THREAT FOR STORMS BEGINNING LATE MORNING SUNDAY AT THE KVTN TERMINAL AND EARLY AFTERNOON AT THE KLBF TERMINAL. THE THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS...WITH MVFR CIGS POSSIBLE SUNDAY EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CLB SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 15, 6:20 PM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 720 PM CDT SAT AUG 15 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-170030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 720 PM CDT SAT AUG 15 2015 /620 PM MDT SAT AUG 15 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...REST OF TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WESTERN NEBRASKA LATE THIS AFTERNOON AND EVENING AND TRACK EAST INTO THE EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE THROUGH THE EVENING HOURS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY ONCE AGAIN ON SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. IN ADDITION TO LOCALIZED HEAVY RAINFALL..SOME OF THE STORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CHANCES FOR THUNDERSTORMS CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA INTO EARLY NEXT WEEK. SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT FOR SEVERE WEATHER DIMINISHES TUESDAY. NO ADDITIONAL HAZARDOUS WEATHER IS ANTICIPATED WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Aug 15, 8:36 PM MDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 8 S MERRITT RESERVOIR D 42.53N 100.87W
08/15/2015 E1.00 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Aug 15, 9:04 PM MDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT SAT AUG 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 8 S MERRITT RESERVOIR D 42.53N 100.87W
08/15/2015 E1.00 INCH CHERRY NE PUBLIC
0822 PM TSTM WND GST CROOKSTON 42.93N 100.75W
08/15/2015 E60.00 MPH CHERRY NE TRAINED SPOTTER
0831 PM HAIL 6 S CROOKSTON 42.84N 100.75W
08/15/2015 M1.75 INCH CHERRY NE PUBLIC
0843 PM HAIL 10 SSE KILGORE 42.80N 100.88W
08/15/2015 E1.75 INCH CHERRY NE PUBLIC
0850 PM TSTM WND GST 10 S CROOKSTON 42.78N 100.75W
08/15/2015 E80.00 MPH CHERRY NE LAW ENFORCEMENT
0855 PM HAIL 11 SSE KILGORE 42.79N 100.87W
08/15/2015 E1.75 INCH CHERRY NE PUBLIC
IN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 40 TO 45
MPH.
&&
MOLDANSpecial weather statement, Aug 15, 9:08 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1008 PM CDT SAT AUG 15 2015 NEZ005-006-008-160400- KEYA PAHA NE-BROWN NE-EASTERN CHERRY NE- 1008 PM CDT SAT AUG 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEYA PAHA...EAST CENTRAL CHERRY AND NORTHWESTERN BROWN COUNTIES UNTIL 1100 PM CDT... AT 1008 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF VALENTINE NATIONAL WILDLIFE REFUGE...OR 18 MILES SOUTH OF VALENTINE...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN AND WOOD LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 208 AND 232. HIGHWAY 83 BETWEEN MILE MARKERS 184 AND 202. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4247 10055 4274 10057 4282 10005 4239 10004 TIME...MOT...LOC 0308Z 272DEG 16KT 4261 10046 BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Aug 15, 7:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Aug 15, 7:55 PM MDT | Special Weather Statement | LBF | Keith | 5 min |
| Aug 15, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 15, 8:17 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 43 min |
| Aug 15, 9:08 PM MDT | Special Weather Statement | LBF | Brown | 52 min |
| Aug 16, 12:43 AM MDT | Areal Flood Advisory | LBF | Holt | 3 hr |
Nearby
Flash Flood Watches in Nebraska, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.